# SDR SWIA202161296

- Difficulty date: August 12, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 27 BETWEEN FS 280.00- FS 295.00 REQURIES REPLACMENT DUE TO CORROSION ON REPAIR SPLICE      (C-CHECK RO 9/27/2021)    REPLACED STRG27 REPAIR SPLICE BETWEEN FS280 AND FS295 IAW CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, & DRAWING SH670-31630 REV K, RESTORED FINISH. COMPLIED WITH TASK CARD 51-900-1002-SKY
